# SDR SWAA2021111041107

- Difficulty date: November 6, 2021
- Submitted: November 10, 2021
- Operation: Air carrier
- Aircraft: N737JW
- Make and model: Boeing 737*
- Aircraft serial: 27869
- Aircraft time: 75,082 hours, 44,407 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Detached
- Location: Fwd Service Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN OVER FWD SER DOOR WILL NOT STAY ATTACHED ; / [01] R/R FWD SER DOOR EXIT SIGN PER AMM 33-51-01 OPS GOOD.
